Export 51 results:
Author [ Title(Desc)] Type Year
Filters: Author is Ekim, Tinaz  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Akdemir, A., and T. Ekim, "Advances on defective parameters in graphs", Discrete Optimization, vol. 16, pp. 62-69, 2015.
Milanič, M., A. Hujdurović, D. Gözüpek, and T. Ekim, "On Almost Well-Covered Graphs of Girth at Least 6", Discrete Mathematics & Theoretical Computer Science, vol. 20, 2018.
Demange, M., T. Ekim, D. de Werra, and , "On the approximation of Min Split-coloring and Min Cocoloring.", J. Graph Algorithms Appl., vol. 10, no. 2, pp. 297–315, 2006.
Ekim, T., and V. Th Paschos, "Approximation preserving reductions for set covering, vertex covering and independent set hierarchies under differential approximationa", International Journal of Computer Mathematics, vol. 81, no. 5: Taylor & Francis Group, pp. 569–582, 2004.
B
Ekim, T., and A. Erey, "Block decomposition approach to compute a minimum geodetic set", RAIRO-Operations Research, vol. 48, no. 04: EDP Sciences, pp. 497–507, 2014.
C
Ekim, T., A. M. Farley, and A. Proskurowski, "The complexity of the defensive domination problem in special graph classes", Discrete Mathematics, vol. 343, pp. 111665, 2020.
Abedin, P., S. Akbari, M. Demange, and T. Ekim, "Complexity of the Improper Twin Edge Coloring of Graphs", Graphs and Combinatorics, vol. 33, pp. 595–615, 2017.
Ekim, T., A. Erey, P. Heggernes, P. van't Hof, and D. Meister, "Computing minimum geodetic sets of proper interval graphs", LATIN 2012: Theoretical Informatics: Springer Berlin Heidelberg, pp. 279–290, 2012.
Geinoz, A., T. Ekim, and D. de Werra, "Construction of balanced sports schedules using partitions into subleagues", Operations Research Letters, vol. 36, no. 3: North-Holland, pp. 279–282, 2008.
de Werra, D., T. Ekim, and C. Raess, "Construction of sports schedules with multiple venues", Discrete Applied Mathematics, vol. 154, no. 1: North-Holland, pp. 47–58, 2006.
E
Ekim, T., "Edge extremal Graphs Under Degree and Matching Number Restrictions", 17th Haifa Workshop on Interdisciplinary Applications of Graphs – CRI, 2017.
Deniz, Z., and T. Ekim, "Edge-stable equimatchable graphs", Discrete Applied Mathematics, vol. 261, pp. 136-147, 2019.
Demange, M., and T. Ekim, "Efficient recognition of equimatchable graphs", Information Processing Letters, vol. 114, no. 1: Elsevier, pp. 66–71, 2014.
Akbari, S., H. Alizadeh, T. Ekim, D. Gözüpek, and M. Shalom, "Equimatchable claw-free graphs", Discrete Mathematics, vol. 341, pp. 2859-2871, 2018.
Dibek, C., T. Ekim, D. Gözüpek, and M. Shalom, "Equimatchable graphs are C2k+ 1-free for k≥ 4", Discrete Mathematics, vol. 339, pp. 2964–2969, 2016.
H
Demange, M., T. Ekim, and C. Tanasescu, "Hardness and approximation of minimum maximal matchings", International Journal of Computer Mathematics, no. ahead-of-print: Taylor & Francis, pp. 1–20, 2013.
L
Şeker, O., P. Heggernes, T. Ekim, and C. Z. Taşkın, "Linear-Time Generation of Random Chordal Graphs", International Conference on Algorithms and Complexity: Springer, 2017.

Pages